Best Children's Acetaminophen

Relieves symptoms of cold and flu, sore throat, headache, and toothache.
Reviews
Find Best Price at Amazon"My boys easily eat these when needed."

Contains Acetaminophen. Aspirin Free. Ibuprofen Free. Ages 6-11. Medicine per Tablet 160mg.
Reviews
Find Best Price at Amazon"My daughter gets headaches once in awhile and this product has worked for her over the past three years."
"For adults who have pill swallowing problems (often as a result of acid reflux), a liquid or crushable / meltaway form of medication is required."
"I take a dose which approaches that of adult tylenol, which means 3 of these tablets."
"youngest daughter who is older..has delays and would be hard to make her swallow a pill...THIS comes in handy."
"These might work if you have a small headache or just that irritating feeling that a headache is approaching."
"We try to use Tylenol and delay it as much as possible before it is used."
"Arrived Aug 31, 2012 Only Good Until Dec 2012."
"Package arrived crushed in the soft envelope it was shipped in."

JR. TYLENOL Meltaways - Ages 6-11. Please check sellers coments for Expiration Date!
Reviews
Find Best Price at Amazon"My daughter gets headaches once in awhile and this product has worked for her over the past three years."
"For adults who have pill swallowing problems (often as a result of acid reflux), a liquid or crushable / meltaway form of medication is required."
"I take a dose which approaches that of adult tylenol, which means 3 of these tablets."
"youngest daughter who is older..has delays and would be hard to make her swallow a pill...THIS comes in handy."
"These might work if you have a small headache or just that irritating feeling that a headache is approaching."
"We try to use Tylenol and delay it as much as possible before it is used."
"Arrived Aug 31, 2012 Only Good Until Dec 2012."
"Package arrived crushed in the soft envelope it was shipped in."
Best Baby & Children Non-Aspirin Pain Relief

Relieves symptoms of cold and flu, sore throat, headache, and toothache.
Reviews
Find Best Price at Amazon"My boys easily eat these when needed."
Best Children's Ibuprofen

Actavis brand ibuprofen oral suspension, 100 mg per 5 ml, bubble gum flavored temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, reduces fever. Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
Reviews
Find Best Price at Amazon"Good product worked as expected."